# SDR DL73K011740

- Difficulty date: October 30, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 49,657 hours, 37,817 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921528
- Part serial: DL1
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR FWD AND AFT FRAMES WERE FOUND CRACKED.  REPAIRED PER ER/A 410587-14AD.
